# SDR AALA202012039007

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 65,009 hours, 24,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L-2 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED EMERGENCY OPERATION CYLINDER AT L-2 DOOR, PER AMM 52-10-00-614-001-A.
